# SDR AALA20140110009

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 40,524 hours, 17,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRACKET UNDER SEAT TRACK AT STATION 727B & RBL 45.50 HAS TOOLING MARK.  REPLACEMENT BRACKET INSTALLED IAW EA B737-53-033144 & ECO J1707AB.
